Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Sore and paining nipples, had intercourse, taking ampiclox beecham. Suggestion?

I noticed some pains on my nipples and the fullness of my breast so I think I m pregnant because I had a sexual intercourse on the day I was ovulating. So since then I ve been trying to get rid of it before my mensuration day which is on friday this week. Meanwhile I started taking ampiclox beecham last night. So I will like to know it this antibiotics would help me get rid of it. Thanks!
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  705
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for asking to HCM
I can understand your worry if you have doubt for pregnancy then you will have to go get done the pregnancy test if this turns positive then you have to carry this or else surgical method is the only option to terminate this, but in my opinion this is not advisable, neither of the medicine could terminate the pregnancy safely, antibiotic have got no role in this, taking any medicine for termination of pregnancy is highly dangerous, hope this information helps you take care and have nice day.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor